Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 11, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 6, 2014, 2:12 PM PST. It took effect at Feb 7, 2014, 1:00 PM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2014, 2:12 PM PST (22:12 UTC)
- In effect from
- Feb 7, 2014, 1:00 PM PST
- Expired
- Feb 8, 2014, 9:00 PM PST
- In force
- 32 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
291 WHUS76 KEKA 062212 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PST THU FEB 6 2014 ...GALE FORCE WIND EXPECTED FRI AFTERNOON AND EVENING... .A LOW PRESSURE SYSTEM WILL APPROACH THE WATERS FRIDAY BRINGING STRONG SOUTHERLY WINDS AND STEEP SHORT PERIOD SEAS. THE STRONGEST WINDS WILL BE AROUND CAPE MENDOCINO AND OVER THE OUTER WATERS... ABOUT 10 TO 60NM FROM SHORE...NORTH OF CAPE MENDOCINO. PZZ470-070615- /O.UPG.KEKA.GL.A.0002.140207T2100Z-140208T0600Z/ /O.NEW.KEKA.GL.W.0002.140207T2100Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 212 PM PST THU FEB 6 2014 ...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...GUSTS UP TO 40 KT FRI AFTERNOON AND EVENING. * SEAS...10 TO 12 AT 8 SECONDS LATE FRI AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-475-070615- /O.NEW.KEKA.SC.Y.0011.140207T2100Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PST THU FEB 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY. * WINDS AND WAVES...SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON AND EVENING. THE SOUTH WINDS WILL GUST UP TO 40 KT AROUND CAPE MENDOCINO. SHORT PERIODS SOUTHERLY SEAS WILL INCREASE FRIDAY AFTERNOON AND PEAK AROUND 10 FT NORTH OF CAPE MENDOCINO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
878 WHUS76 KEKA 070434 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PST THU FEB 6 2014 ...GALE FORCE WIND EXPECTED FRI AFTERNOON AND EVENING... .A LOW PRESSURE SYSTEM WILL APPROACH THE WATERS FRIDAY BRINGING STRONG SOUTHERLY WINDS AND STEEP SHORT PERIOD SEAS. THE STRONGEST WINDS WILL BE AROUND CAPE MENDOCINO AND OVER THE OUTER WATERS... ABOUT 10 TO 60NM FROM SHORE...NORTH OF CAPE MENDOCINO. PZZ470-071245- /O.CON.KEKA.GL.W.0002.140207T2100Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 PM PST THU FEB 6 2014 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY. * WINDS...SW 10 TO 15 KT WILL BECOME S AND RISE TO 20 TO 30 KT WITH GUSTS UP TO 40 KT FRI AFTERNOON AND EVENING. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 11 TO 13 AT 8 TO 10 SECONDS LATE FRI AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-475-071245- /O.CON.KEKA.SC.Y.0011.140207T2100Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY. * WINDS...W TO SW 5 TO 15 KT WILL BECOME SOUTH AND RISE TO 15 TO 30 KT FRI AFTERNOON. A FEW GUSTS UP TO 35 KT POSSIBLE AROUND CAPE MENDOCINO. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 9 TO 13 AT 8 TO 10 SECONDS LATE FRI AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
249 WHUS76 KEKA 071013 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 AM PST FRI FEB 7 2014 ...GALE FORCE WINDS EXPECTED THIS AFTERNOON AND EVENING... .A LOW PRESSURE SYSTEM WILL APPROACH THE WATERS TODAY BRINGING STRONG SOUTHERLY WINDS AND STEEP SHORT PERIOD SEAS. THE STRONGEST WINDS WILL BE AROUND CAPE MENDOCINO AND OVER THE OUTER WATERS... ABOUT 10 TO 60 NM FROM SHORE...NORTH OF CAPE MENDOCINO. PZZ470-071815- /O.CON.KEKA.GL.W.0002.140207T2100Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 AM PST FRI FEB 7 2014 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * WINDS...SW 10 TO 15 KT WILL BECOME S AND RISE TO 20 TO 30 KT WITH GUSTS UP TO 40 KT THIS AFTERNOON AND EVENING. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 11 TO 13 AT 8 TO 10 SECONDS LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-475-071815- /O.CON.KEKA.SC.Y.0011.140207T2100Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 AM PST FRI FEB 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * WINDS...S 5 TO 15 KT RISING TO 15 TO 30 KT THIS AFTERNOON. A FEW GUSTS UP TO 35 KT POSSIBLE AROUND CAPE MENDOCINO. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 9 TO 13 AT 8 TO 10 SECONDS LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
650 WHUS76 KEKA 071659 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 AM PST FRI FEB 7 2014 ...GALE FORCE WINDS EXPECTED THIS AFTERNOON AND EVENING... .A LOW PRESSURE SYSTEM WILL APPROACH THE WATERS TODAY BRINGING STRONG SOUTHERLY WINDS AND STEEP SHORT PERIOD SEAS. THE STRONGEST WINDS WILL BE NEAR AND NORTH OF CAPE MENDOCINO TO PT ST GEORGE. PZZ450-080100- /O.UPG.KEKA.SC.Y.0011.140207T2100Z-140208T0600Z/ /O.EXA.KEKA.GL.W.0002.140207T2100Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 859 AM PST FRI FEB 7 2014 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...S 15 TO 30 KT THIS AFTERNOON. FREQUENT GUSTS OVER 35 KT LATE THIS AFTERNOON AND EARLY THIS EVENING. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 9 TO 11 FT AT 8 TO 10 SECONDS LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-080100- /O.CON.KEKA.GL.W.0002.140207T2100Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 AM PST FRI FEB 7 2014 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * WINDS...S 20 TO 30 KT WITH GUSTS UP TO 40 KT THIS AFTERNOON AND EVENING. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 11 TO 13 AT 8 TO 10 SECONDS LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-475-080100- /O.EXT.KEKA.SC.Y.0011.140207T2100Z-140208T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 AM PST FRI FEB 7 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST SATURDAY. * WINDS...S 15 TO 25 KT THIS AFTERNOON. A FEW GUSTS UP TO 35 KT POSSIBLE NEAR CAPE MENDOCINO. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 8 TO 11 FT AT 8 TO 10 SECONDS LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
145 WHUS76 KEKA 072258 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 PM PST FRI FEB 7 2014 ...GALE FORCE WINDS THROUGH THIS EVENING... .A LOW PRESSURE SYSTEM WILL PASS BY TONIGHT BRINGING STRONG SOUTHERLY WINDS AND STEEP SHORT PERIOD SEAS. THE STRONGEST WINDS WILL BE NEAR AND NORTH OF CAPE MENDOCINO TO PT ST GEORGE. PZZ450-470-080600- /O.CON.KEKA.GL.W.0002.000000T0000Z-140208T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 258 PM PST FRI FEB 7 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS...S 20 TO 30 KT. FREQUENT GUSTS TO 40 KT EARLY THIS EVENING. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 10 TO 13 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-475-080700- /O.CON.KEKA.SC.Y.0011.000000T0000Z-140208T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 PM PST FRI FEB 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. * WINDS...S 15 TO 25 KT. A FEW GUSTS UP TO 35 KT POSSIBLE NEAR CAPE MENDOCINO. * SEAS...SOUTHERLY WIND DRIVEN SEAS WILL BUILD TO 8 TO 11 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
905 WHUS76 KEKA 080545 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 945 PM PST FRI FEB 7 2014 ...GALE FORCE WINDS THROUGH THIS EVENING... .A LOW PRESSURE SYSTEM WILL PASS BY TONIGHT BRINGING STRONG SOUTHERLY WINDS AND STEEP SHORT PERIOD SEAS. THE STRONGEST WINDS WILL BE NEAR AND NORTH OF CAPE MENDOCINO TO PT ST GEORGE. PZZ450-470-081100- /O.EXP.KEKA.GL.W.0002.000000T0000Z-140208T0600Z/ /O.EXB.KEKA.SC.Y.0011.140208T0600Z-140208T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 945 PM PST FRI FEB 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... ...GALE WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. THE GALE WARNING WILL EXPIRE AT 10 PM PST THIS EVENING. * WINDS...S 15 TO 25 KT WILL EASE TO 10 TO 20 KT OVERNIGHT. * SEAS...S 8 TO 11 FT AT 8 TO 10 SECONDS WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-081100- /O.CON.KEKA.SC.Y.0011.000000T0000Z-140208T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 945 PM PST FRI FEB 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. * WINDS...S 15 TO 25 KT WILL BECOME SE AND EASE TO 5 TO 15 KT OVERNIGHT. * SEAS...S 8 TO 11 FT AT 8 TO 10 SECONDS WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
218 WHUS76 KEKA 081024 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 224 AM PST SAT FEB 8 2014 PZZ450-455-081130- /O.CAN.KEKA.SC.Y.0011.000000T0000Z-140208T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 224 AM PST SAT FEB 8 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-475-081830- /O.EXT.KEKA.SC.Y.0011.000000T0000Z-140209T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 224 AM PST SAT FEB 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT...EASING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
473 WHUS76 KEKA 081802 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1002 AM PST SAT FEB 8 2014 PZZ470-475-090200- /O.CON.KEKA.SC.Y.0011.000000T0000Z-140209T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1002 AM PST SAT FEB 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT...EASING THIS EVENING. * SEAS...6 TO 8 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
182 WHUS76 KEKA 081852 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1052 AM PST SAT FEB 8 2014 PZZ450-090200- /O.EXA.KEKA.SC.Y.0011.000000T0000Z-140209T0200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1052 AM PST SAT FEB 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...S 15 TO 25 KT WITH A FEW GUSTS TO 30 KT...EASING THIS EVENING. * SEAS...6 TO 8 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-090200- /O.CON.KEKA.SC.Y.0011.000000T0000Z-140209T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1052 AM PST SAT FEB 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...S 15 TO 25 KT WITH GUSTS TO 30 KT...EASING THIS EVENING. * SEAS...6 TO 8 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
678 WHUS76 KEKA 090133 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 533 PM PST SAT FEB 8 2014 PZZ475-090245- /O.EXP.KEKA.SC.Y.0011.000000T0000Z-140209T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 533 PM PST SAT FEB 8 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. $$ PZZ450-470-090500- /O.EXT.KEKA.SC.Y.0011.000000T0000Z-140209T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 533 PM PST SAT FEB 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...S 15 TO 25 KT WITH A FEW GUSTS TO 30 KT WILL EASE THIS EVENING. * SEAS...S 6 TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
139 WHUS76 KEKA 090432 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 PM PST SAT FEB 8 2014 PZZ450-470-090545- /O.EXP.KEKA.SC.Y.0011.000000T0000Z-140209T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 PM PST SAT FEB 8 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM THIS EVENING... $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 8:28 AM PST, 5 hours 44 minutes earlier.
Area forecast discussion, Feb 6, 8:28 AM PST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
828 AM PST THU FEB 6 2014
.SYNOPSIS...A SERIES OF LOW PRESSURE SYSTEMS WILL CONTINUE TO
IMPACT NORTHWEST CALIFORNIA THROUGH THE WEEKEND. HEAVY RAINS ARE
EXPECTED THROUGH THE WEEKEND AS THE STORM SYSTEMS TAP INTO A DEEP
TROPICAL MOISTURE FEED. HEAVY MOUNTAIN SNOWS ARE POSSIBLE THROUGH
SATURDAY UNTIL SNOW LEVELS RISE.
&&
.UPDATE...WENT AHEAD AND INCREASED RAIN SHOWER CHANCES TODAY TO 100
PERCENT FOR MOST OF HUMBOLDT AND DEL NORTE COUNTIES AS WIDESPREAD
SHOWER ACTIVITY MOVES ONSHORE. A PERIOD OF LESS ACTIVITY IS
EXPECTED TONIGHT INTO EARLY FRIDAY MORNING BEFORE WIDESPREAD
PRECIPITATION SPREADS OVER THE REGION FRIDAY MORNING AND AFTERNOON
WITH A WARM FRONT. STILL NOT CONFIDENT ENOUGH THAT WIND GUSTS WILL
REACH 45 MPH ALONG THE COAST TO ISSUE ANY WIND ADVISORY FOR
TOMORROW...BUT ON THE MARINE SIDE A GALE WATCH HAS BEEN ISSUED FOR
THE NORTHERN OUTER WATERS FRIDAY AFTERNOON THROUGH FRIDAY EVENING. RPA
&&
.PREV DISCUSSION......ISSUED AT 443 AM PST...
DISCUSSION...THE FIRST IN A SERIES OF DISTURBANCES AND ASSOCIATED
SFC LOWS IS MOVING SE OF THE AREA WITH MOST OF ITS RAIN SHIELD
EXITING THE AREA AS WELL. MOST PRECIP THRU THE MORNING AND EARLY
IN THE AFTERNOON WILL BE IN THE FORM OF SHOWERS. MOUNTAIN SNOW
SHOWERS WILL CONTINUE WITH THE HIGHEST ACCUMULATIONS ACROSS THE
YOLLA BOLLYS THIS MORNING WHERE 1 TO 3 INCH TOTALS ARE LIKELY. THE
NEXT LOW WILL MOVE ASHORE OVER COASTAL OR THIS AFTERNOON. AN
INCREASE IN RAIN AND MOUNTAIN SNOW IS EXPECTED WITH THIS
FEATURE... PARTICULARLY N OF CAPE MENDOCINO.
A MUCH DEEPER LOW WILL APPROACH COASTAL OR LATE FRI AND FRI NIGHT.
THIS LOW WILL PRODUCE WIDESPREAD MODERATE RAINS WITH THE HEAVIEST
BATCH OF MOUNTAIN SNOWS. WARM AIR ADVECTION WILL BRING RATHER
RAPID RIDES IN SNOW LEVELS DURING THIS TIME PERIOD....BUT COLD AIR
MAY LINGER A BIT LONGER IN SOME MOUNTAIN VALLEYS. HAVE CONTINUED
THE EXISTING WINTER STORM WATCH FOR ELEVATIONS ABOVE 3500 FEET.
STILL LOOKS LIKE 4 TO 10 INCHES OF SNOW ARE LIKELY WITH AMOUNTS
OVER A FOOT ON THE HIGHER PEAKS. DID CHANGE THE START TIME OF THE
WATCH TO 12Z FRI AS THIS LOOKS TO BE ABOUT THE TIME THE PRECIP
REALLY PICKS UP IN EARNEST.
MORE MODERATE TO HEAVY RAINS WILL PERSIST THRU THE REMAINDER OF THE
WEEKEND. STORM TOTAL RAINFALL WILL LIKELY AVERAGE 2 TO 4 INCHES
ACROSS THE AREA WITH AMOUNTS IN EXCESS OF 6 INCHES ACROSS SW
FACING TERRAIN. MAX AMOUNTS WILL LIKELY FAVOR THE KING RANGE OF SW
HUMBOLDT AS WELL AS THE HIGHER TERRAIN OF W MENDOCINO COUNTY. SOME
SPOTS IN THESE AREAS MAY SEE 8 INCHES OF RAINFALL BEFORE ALL IS
SAID AND DONE. RIVER RESPONSES WILL BE RAPID...BUT THE INITIAL
EXTREME DROUGHT CONDITIONS ARE EXPECTED TO KEEP LEVELS BELOW
MONITOR STAGES.
GUSTY WINDS ARE EXPECTED ON FRI...MAINLY ACROSS THE COASTAL
HEADLANDS AND INLAND RIDGETOPS. THE STRONGEST WINDS WILL BE LATE
FRI AFTERNOON AND EVENING WHEN A 45 TO 50 KT COASTAL JET BRIEFLY
DEVELOPS N OF CAPE MENDOCINO. A WIND ADVISORY MAY BE NEEDED FOR
GUSTS. /SEC
AVIATION...VFR CONDITIONS AND LIGHT WINDS ARE OCCURRING AT KCEC AND
KACV. IFR CONDITIONS AND LIGHT WINDS ARE OCCURRING AT KUKI DUE TO
SHOWERS MOVING THROUGH THE AREA. SHOWERS WILL MOVE THROUGH THE
REGION AT TIMES TODAY REDUCING CEILINGS AND/OR VISIBILITIES TO
MVFR AND TEMPORARY IFR CONDITIONS AT KCEC...KACV AND KUKI.
MARINE...LIGHT TO MODERATE WINDS WILL CONTINUE ACROSS THE WATERS
THROUGH FRIDAY. A LOW PRESSURE TROUGH WILL MOVE THROUGH THE AREA
TODAY PRODUCING SHOWERS ACROSS THE AREA. SEAS WILL REMAIN LOW TO
MODERATE THROUGH FRIDAY. SOUTHERLY WINDS AND SHORT PERIOD SEAS WILL
INCREASE SATURDAY AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA.
THEREFORE SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS
THIS WEEKEND.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
ABOVE 3500 FEET FOR THE CAZ003-004.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Feb 6, 4:03 AM PST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 403 AM PST THU FEB 6 2014 CAZ001-002-071215- REDWOOD COAST-MENDOCINO COAST- 403 AM PST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAINFALL AMOUNTS OVER THE WEEKEND MAY RANGE FROM 2 TO 4 INCHES OVER MOST OF THE AREA WITH LOCALLY GREATER THAN 6 INCHES ACROSS SOUTHWEST FACING TERRAIN. GUSTY SOUTHERLY WINDS ARE ALSO LIKELY ON FRIDAY...PARTICULARLY AFFECTING COASTAL HEADLANDS. THE STRONGEST WINDS ARE EXPECTED NORTH OF CAPE MENDOCINO LATE FRIDAY AFTERNOON AND EVENING WHEN GUSTS TO NEAR 40 MPH ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-004-071215- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 403 AM PST THU FEB 6 2014 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL MOUNTAIN SNOWS WILL CONTINUE ABOVE 2500 FEET EARLY THIS MORNING WITH SNOW LEVELS RISING TO 3500 FEET THIS AFTERNOON. ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WETTER AND STRONGER STORM SYSTEM WILL IMPACT THE REGION BEGINNING EARLY FRIDAY. RAINFALL AMOUNTS OF 1 TO 1 1/2 INCHES WILL ACCOMPANY THIS SYSTEM WITH SNOW ACCUMULATIONS OF 4 TO 10 INCHES ABOVE 3500 FEET BEFORE SNOW LEVELS RISE. A WINTER STORM WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT. A PROGRESSIVE STORM PATTERN WILL PERSIST THROUGH THE WEEKEND WITH TOTAL RAINFALL AMOUNTS OVER THE WEEKEND RANGING FROM 2 TO 4 INCHES ACROSS MOST OF THE AREA WITH LOCALLY 4 TO 6 INCHES ACROSS THE SOUTHWEST FACING TERRAIN. RESIDENTS SHOULD STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-071215- MENDOCINO INTERIOR- 403 AM PST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. RAIN AND MOUNTAIN SNOW WILL CONTINUE TODAY WITH SNOW LEVELS AROUND 4000 FEET. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE IN THE YOLLA BOLLYS THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WETTER AND STRONGER STORM SYSTEM WILL IMPACT THE REGION BEGINNING EARLY FRIDAY. RAINFALL AMOUNTS OF 1 TO 1 1/2 INCHES WILL ACCOMPANY THIS SYSTEM WITH ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ABOVE 3500 FEET BEFORE SNOW LEVELS RISE. A PROGRESSIVE STORM PATTERN WILL PERSIST THROUGH THE WEEKEND WITH TOTAL RAINFALL AMOUNTS OVER THE WEEKEND RANGING FROM 2 TO 4 INCHES ACROSS MOST OF THE AREA WITH LOCALLY 4 TO 6 INCHES ACROSS THE SOUTHWEST FACING TERRAIN. RESIDENTS SHOULD STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 8:30 AM PST | Gale Watch | EKA | 6 hr | |
| Feb 6, 1:30 PM PST | Winter Storm Warning | EKA | 33 hr | |
| Feb 6, 2:12 PM PST | Gale Warning | EKA | 32 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.